MAUDE Adverse Event Report: SCIENTIA VASCULAR SOCRATES; CATHETER

SCIENTIA VASCULAR SOCRATES; CATHETER
Model Number 01751
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the relasing criteria.
 
Event or Problem Description
During an intracranial coiling of a pericalloasal hemorrhage aneurysm a socrates 038 catheter fractured and became displaced / separated while inside of a zebra guide catheter.The physician noted the zebra catheter was kinked but also noted the procedure was completed with a benchmark catheter through the same zebra catheter without inicident and there was no injury to the patient.The physician noted toruous anatomy and an acute turn going from the a1 to the a2 branch.The displaced piece of the socrates 038 catheter was removed using aspiration before continuing the procedure using the benchmark.
 
Event or Problem Description
During an intracranial coiling of a pericallosal hemorrhage aneurysm a socrates 038 catheter fractured and became displaced/separated while inside of a zebra guide catheter.The physician noted the zebra catheter was kinked but also noted the procedure was completed with a benchmark catheter through the same zebra catheter without incident and there was no injury to the patient.The physician noted tortuous anatomy and an acute turn going from the a1 to the a2 branch.The displaced piece of the socrates 038 catheter was removed from the zebra catheter using aspiration before continuing the procedure using the benchmark.

Brand Name
SOCRATES
Common Device Name
CATHETER
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
joshua verlac
2460 south 3270 west
west valley city, UT 84119
MDR Report Key23903168
Report Number3009546466-2025-00020
Device Sequence Number20091121
Product Code QJP
UDI-Device Identifier00818075011025
UDI-Public00818075011025
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K242301
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number01751
Device Catalogue NumberSC038-127-001
Device Lot Number038900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/27/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Q'APEL MEDICAL ZEBRA GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown